# SDR 95ZZZX3027

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732H
- Make and model: Bell 206L-3
- Aircraft serial: 51607
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 23007827
- Condition: Failed
- Location: Eng
- Part time: 1,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SOLENOID VALVE IS NOT WORKING.
